Friday, September 29, 2023

Tylenol Cold Flu Severe Caplets

Must read

What Is Tylenol Cold & Flu Severe

1989 – Tylenol Cold Caplets

Acetaminophen is a pain reliever and fever reducer.

Dextromethorphan is a cough suppressant. It affects the signals in the brain that trigger cough reflex.

Guaifenesin is an expectorant. It helps loosen congestion in your chest and throat, making it easier to cough out through your mouth.

Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion .

Tylenol Cold & Flu Severe is a combination medicine used to treat headache, fever, body aches, cough, chest congestion, stuffy nose, and sinus congestion caused by allergies, the common cold, or the flu.

Tylenol Cold & Flu Severe will not treat a cough that is caused by smoking, asthma, or emphysema.

Tylenol Cold & Flu Severe may also be used for purposes not listed in this medication guide.

Tylenol Sinus Severe Daytime Pain Reliever With Decongestant For Sinus Pressure & Congestion Relief

Alleviate the pain and pressure of sinus headaches and relieve chest congestion.

  • bvseo_sdk, p_sdk, 3.2.0
  • bvseo-msg: HTTP status code of 404 was returned HTTP status code of 404 was returned
  • Acetaminophen 325 mg in each capletGuaifenesin 200 mg in each capletPhenylephrine HCl 5 mg in each caplet

    Inactive ingredientscarnauba wax, croscarmellose sodium, flavor, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, pregelatinized starch, sucralose, titanium dioxide, triacetin

  • temporarily relieves these symptoms associated with hay fever or other respiratory allergies, and the common cold:
  • sinus congestion and pressure
  • helps loosen phlegm and thin bronchial secretions to make coughs more productive
  • temporarily reduces fever
  • Tylenol Cold & Flu Severe Caplets

    For the temporary relief of the following cold/flu symptoms: minor aches and pains, headache, sore throat, nasal congestion, cough. Helps loosen phlegm and thin bronchial secretions to make coughs more productive. Temporarily reduces fever. For adults.

    Directions: Do not take more than directed . Adults and children 12 years and over: Take 2 caplets every 4 hours. Swallow whole do not crush, chew or dissolve. Do not take more than 10 caplets in 24 hours. Children under 12 years: ask a doctor. Store between 20-25 degrees C .

    Active Ingredients: In Each Caplet: Acetaminophen 325 mg Dextromethorphan HBr 10 mg Guaifenesin 200 mg Phenylephrine HCl 5 mg

    Inactive Ingredients: Carnauba Wax Croscarmellose Sodium D& C Yellow No. 10 Aluminum Lake Flavor Hydroxypropyl Cellulose Hypromellose Magnesium Stearate Microcrystalline Cellulose Polyethylene Glycol Pregelatinized Starch Sucralose Titanium Dioxide Each Caplet Contains: Sodium 3 mg

    Disclaimer:

    Recommended Reading: Alka Seltzer Plus Cold And Flu Reviews

    What Are Some Side Effects That I Need To Call My Doctor About Right Away

    WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect:

    • Signs of an allergic reaction, like rash hives itching red, swollen, blistered, or peeling skin with or without fever wheezing tightness in the chest or throat trouble breathing, swallowing, or talking unusual hoarseness or swelling of the mouth, face, lips, tongue, or throat.
    • Signs of liver problems like dark urine, feeling tired, not hungry, upset stomach or stomach pain, light-colored stools, throwing up, or yellow skin or eyes.
    • Not able to pass urine or change in how much urine is passed.
    • A very bad skin reaction may happen. It can cause very bad health problems that may not go away, and sometimes death. Get medical help right away if you have signs like red, swollen, blistered, or peeling skin red or irritated eyes or sores in your mouth, throat, nose, or eyes.

    Stop Use And Ask A Doctor If

    TYLENOL® Cold &  Flu Severe Caplets
    • nervousness, dizziness, or sleeplessness occur
    • pain, nasal congestion or cough gets worse or lasts more than 7 days
    • fever gets worse or lasts more than 3 days
    • redness or swelling is present
    • new symptoms occur
    • cough comes back or occurs with rash or headache that lasts

    These could be signs of a serious condition.

    Read Also: What Is Considered Flu Season

    Before Taking This Medicine

    Do not use this medicine if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include furazolidone, isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.

    You should not use this medication if you are allergic to acetaminophen, dextromethorphan, guaifenesin, or phenylephrine.

    Ask a doctor or pharmacist if it is safe for you to take this medicine if you have other medical conditions, especially:

    It is not known whether Tylenol Cold & Flu Severe will harm an unborn baby. Do not use this medicine without a doctor’s advice if you are pregnant.

    Acetaminophen, dextromethorphan, guaifenesin, and phenylephrine may pass into breast milk and may harm a nursing baby. may also slow breast milk production. Do not use this medicine without a doctor’s advice if you are breast-feeding a baby.

    Artificially sweetened liquid medicine may contain phenylalanine. Check the medication label if you have phenylketonuria .

    What Are Some Other Side Effects Of This Drug

    All drugs may cause side effects. However, many people have no side effects or only have minor side effects. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away:

    • Feeling nervous and excitable.
    • Not able to sleep.

    These are not all of the side effects that may occur. If you have questions about side effects, call your doctor. Call your doctor for medical advice about side effects.

    You may report side effects to the FDA at 1-800-332-1088. You may also report side effects at https://www.fda.gov/medwatch.

    Don’t Miss: Second Flu Shot For Seniors

    What Should I Avoid While Taking Tylenol Cold & Flu Severe

    Avoid drinking alcohol. It may increase your risk of liver damage while you are taking acetaminophen.

    Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

    This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.

    Tylenol Cold & Flu Severe Side Effects

    Vicks Cold Medicine Reviews: NyQuil SEVERE Cold & Flu Relief Caplets

    Get emergency medical help if you have signs of an allergic reaction:hives difficult breathing swelling of your face, lips, tongue, or throat.

    In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

    Stop using this medicine and call your doctor at once if you have:

    • chest pain, fast, slow, or uneven heart rate

    • severe dizziness, feeling like you might pass out

    • mood changes, confusion, hallucinations

    • fever

    • urinating less than usual or not at all

    • nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, jaundice or

    • dangerously high blood pressure .

    Common side effects may include:

    • dizziness, weakness

    • dry mouth, nose, or throat

    • feeling nervous, restless, irritable, or anxious or

    • sleep problems .

    This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

    Read Also: Do You Need To Get A Flu Shot

    What Other Drugs Will Affect Tylenol Cold & Flu Severe

    Ask a doctor or pharmacist before using this medicine if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and herbal products. Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide.

    Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking acetaminophen, dextromethorphan, and phenylephrine with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.

    Tylenol Cold + Flu Severe Caplets 24ct

    HSA/FSA Eligible

    Tackle your toughest cold and flu symptoms with Tylenol Cold + Flu Severe Caplets. This multi-symptom formula provides temporary relief of minor aches and pains, fever, headache, sore throat, nasal and chest congestion, and cough. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, 5 mg of phenylephrine to reduce nasal congestion, and 200 mg of the expectorant guaifenesin to help make coughs more productive.

    • Provides temporary relief of severe cold and flu symptoms
    • 325 mg of the pain reliever acetaminophen
    • 10 mg of the cough suppressant dextromethorphan
    • 5 mg of the decongestant phenylephrine
    • 200 mg of the expectorant guaifenesin
    • Reduces fever and relieves minor aches and pains, congestion, coughing, and sore throat
  • Age verification required for purchase
  • * State restrictions apply for shipping. Below are the states that are eligible for shipping.
  • Wyoming

    Read Also: Salt Lake County Health Department Flu Shots

    How To Use Tylenol Cold And Flu Severe 5 Mg

    See also Warning section.

    If you are using the over-the-counter product, read and follow all directions on the product package before taking this medication.

    Take this medication by mouth with or without food, usually every 4 to 6 hours as needed, or as directed by your doctor. Drink plenty of fluids when you use this medication unless otherwise directed by your doctor. The fluid will help loosen the mucus in your lungs.

    If you are using a liquid form, carefully measure your dose using a medication-measuring device or spoon. Do not use a household spoon because you may not get the correct dose. For some liquid products, you may need to shake the bottle well before each dose. Check the directions on the product package.

    The dosage is based on your age, medical condition, and response to treatment. Do not increase your dose or take this medication more often than directed without your doctor’s approval. Improper use of this medication may result in serious harm .

    Tell your doctor if your condition persists for more than 5 to 7 days, if it worsens, or if it occurs with rash, persistent headache, or fever lasting more than 3 days. These may be symptoms of a serious medical problem and should be checked by a doctor.

    Tylenol Cold Plus Flu Severe

    Highmark Health OTC Store. Tylenol Cold / Flu Severe Caplets 24/Ct
    RxCUI
    acetaminophen 325 MG / dextromethorphan HBr 10 MG / guaiFENesin 200 MG / phenylephrine HCl 5 MG Oral Tablet PSN
    acetaminophen 325 MG / dextromethorphan hydrobromide 10 MG / guaifenesin 200 MG / phenylephrine hydrochloride 5 MG Oral Tablet SCD
    APAP 325 MG / dextromethorphan hydrobromide 10 MG / guaifenesin 200 MG / phenylephrine hydrochloride 5 MG Oral Tablet SY

    Read Also: How To Inject Flu Vaccine

    What Happens If I Overdose

    Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose of acetaminophen can be fatal.

    The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.

    How Should I Take Tylenol Cold & Flu Severe

    Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. This medicine is usually taken only for a short time until your symptoms clear up.

    Do not take more of this medication than recommended. An acetaminophen overdose can damage your liver or cause death.

    Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving cough or cold medicine to a child. Death can occur from the misuse of cough or cold medicine in very young children.

    Measure liquid medicine with a special dose measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose measuring device, ask your pharmacist for one.

    Dissolve one packet of the powder in at least 8 ounces of hot water. Stir and sip drink immediately while the liquid is hot.

    Do not take for longer than 7 days in a row. Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days , if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.

    If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

    Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.

    Recommended Reading: How Often Can You Get A Flu Vaccine

    More articles

    Popular Articles